# SDR AALA201912049007

- Difficulty date: December 3, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 20,009 hours, 8,217 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stiff
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: CABIN DOOR HANDLE 1L DIFFICULT TO OPERATE ON ARRIVAL INTO GATE AT DFW AGENT SAID THE OUTSIDE  DOOR HANDLE WAS NOT FLUSH. PERFORMED INNER AND OUTER DOOR HANDLE OPERATIONAL CKS IAW MM 52-11-00, NORMAL.
